Lake St. Clair, 2015Marine Thunderstorm Wind in Lake St. Clair, August 2, 2015
August 2, 2015 · NWS DTX · 1 event in 1 county or zone
A severe thunderstorm over Wyandotte moved into the Detroit River.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A severe thunderstorm over Wyandotte moved into the Detroit River.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Aug 2, 6:04 PM EST, 4 hours 11 minutes earlier.
Area forecast discussion, Aug 2, 6:04 PM EST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
704 PM EDT SUN AUG 2 2015
.AVIATION...
THUNDERSTORMS ARE SAGGING SOUTHWARD INTO THE AREA AND WILL AFFECT
MBS AS THE FORECAST PERIOD BEGINS AND THEN SETTLE SOUTH THROUGH THE
REMAINDER OF THE TERMINALS THROUGH ABOUT 05Z OR SO. EXPECT IFR/MVFR
CONDITIONS IN THE HEAVY RAIN THAT OCCURS...WITH GUSTY WINDS WILL THE
STRONGEST STORMS. IN FACT...POCKETS OF SEVERE WIND GUSTS TO 50 KNOTS
IS NOT OUT OF THE QUESTION. MVFR/LOWER VFR CIGS MAY PERSIST DURING
THE NIGHT WITH A STRAY SHRA OR TWO AS UPPER LEVEL TROUGH PIVOTS
THROUGH...BUT GENERALLY EXPECT A TRANSITION BACK TO VFR INTO MONDAY.
FOR DTW...MOST PROBABLE TIME FOR THUNDERSTORMS REMAINS IN THE 02Z-
06Z TIME FRAME AS LINE OF CONVECTION WORKS INTO AREA IN ADVANCE OF
COLD FRONT. THIS FRONT WILL THEN CLEAR THE AREA LATER TONIGHT INTO
MONDAY MORNING AND BRING VFR CONDITIONS.
//DTW THRESHOLD PROBABILITIES...
* LOW FOR TSTORMS 00Z-03Z...THEN MEDIUM 03Z-06Z TONIGHT.
&&
.PREV DISCUSSION...ISSUED 325 PM EDT SUN AUG 2 2015
SHORT TERM...THIS AFTERNOON AND TONIGHT
SCATTERED CONVECTION CONTINUES TO BUBBLE OVER FAR NORTHERN CWA ALONG
WEST TO EAST OUTFLOW BOUNDARY STALLED OVER THAT AREA ALONG SOUTHERN
PERIPHERY OF CONVECTIVE CLUSTER TRACK(S) FROM THIS MORNING AND EARLY
AFTERNOON. EXPECT THIS ACTIVITY TO GRADUALLY INCREASE IN COVERAGE
THROUGH THE REST OF THE AFTERNOON...AT LEAST NORTH OF THE INTERSTATE
69 CORRIDOR. GIVEN THE DEGREE OF INSTABILITY ADVECTING INTO AREA FROM
THE WEST AND SOUTHWEST AND FEEDING THIS ACTIVITY...EXPECT SOME OF
THESE STORMS TO BE SEVERE. TO THIS POINT...THIS ACTIVITY HAS HAS
REMAIN CONFINED TO THE SAGINAW VALLEY AND NORTHERN THUMB. IF THIS
REMAINS THE CASE...LATER ACTIVITY THIS EVENING SHOULD HAVE A
STRAIGHT SHOT INTO THE AREA WITHIN TOO MUCH IMPEDANCE FROM
STABILIZATION IN THE WAKE OF THIS LEAD CLUSTER OF SEVERE STORMS.
THIS MAIN WIDESPREAD ACTIVITY...WHICH WILL SPREAD SOUTHWARD THROUGH
THE AREA THIS EVENING...STILL LOOKS TO ORGANIZE FROM VARIOUS
CONVECTIVE CLUSTERS CURRENTLY ACTIVE OVER NORTHERN WISCONSIN AND
WESTERN NORTHERN LOWER MICHIGAN. AS A COLD FRONT AND STRONG UPPER
LEVEL SUPPORT FROM AMPLIFYING UPPER TROUGH WORK INTO THE
REGION...THESE CLUSTERS SHOULD COMBINE INTO A PRETTY SOLID LINE (OR
TWO) OF STORMS AND ACCELERATE THROUGH SOUTHEAST LOWER MICHIGAN FROM
MID TO LATE EVENING. WHILE LATE DAY INSTABILITY...CURRENTLY 2500
J/KG OF MLCAPE...WILL EASE BY THIS TIME...HIGH BULK SHEAR FROM
STRONG WIND FIELD...ALONG WITH GENERAL UPSCALE ORGANIZATION OF THE
MESOSCALE SYSTEM...SHOULD SUPPORT RATHER WIDESPREAD WIND DAMAGE.
AS OF 3 PM...IT APPEARS THE STORM CLUSTER THAT WILL LIKELY BECOME
OUR MAIN EVENT THIS EVENING IS ORGANIZING OVER NORTHERN WISCONSIN AS
THE FULL UPPER SUPPORT OF THE DEEPENING SHORTWAVE TROUGH IS NOW
SPREADING INTO THIS AREA. THIS CURRENT LOCATION SUPPORTS A SLIGHTLY
FASTER ADVANCE INTO THE AREA BY PERHAPS 1 OR 2 HOURS -VS- THE
PREVIOUS FORECAST THINKING. THIS BASICALLY FOCUSES THIS NEXT ROUND
OF SEVERE THUNDERSTORMS AT 23Z-00Z OVER THE FAR NORTHERN CWA TO 01Z-
02Z FLINT INTO NORTHERN METRO DETROIT...AND QUICKLY SOUTH FROM THERE
THE REST OF THE EVENING AS WHAT WILL MOST LIKELY BE A FORWARD
PROPAGATING MCS MATURES AND RACES THROUGH LOWER MICHIGAN.
LONG TERM...
UPPER LOW CENTER WILL SLOWLY TRACK FROM ONTARIO TO QUEBEC MONDAY AND
TUESDAY. THIS WILL KEEP THE NORTHERN AND CENTRAL GREAT LAKES
CONFINED WITHIN COOLER WEST TO NORTHWEST FLOW AROUND THE BACKSIDE OF
THE SYSTEM. COOLER AND QUIETER WEATHER CAN BE EXPECTED FOR THE FIRST
PART OF THE WORK WEEK...ALTHOUGH A FEW SHORTWAVE TROUGHS WILL STILL
PIVOT DOWN ACROSS MICHIGAN. MODELS ARE STILL KEYING IN ON A
SECONDARY COLD FRONT DROPPING DOWN THROUGH NORTHERN AND CENTRAL
LOWER MICHIGAN LATE MONDAY THROUGH THE FIRST PART OF MONDAY NIGHT.
FORECAST CONTINUES TO CARRY A LOW CHANCE OF POPS FROM I-69 NORTH
WHERE MORE MOISTURE WILL BE AVAILABLE AND WHERE COOLER MID-LEVEL AIR
WILL OVERLAP WITH DIURNAL HEATING AHEAD OF THE FRONT. THE SECONDARY
FRONT WILL REMAIN SETTLED OVER CENTRAL MICHIGAN INTO TUESDAY...AND
MAY AGAIN PROVIDE A FOCUS FOR SHOWERS AND A FEW THUNDERSTORMS
TUESDAY AFTERNOON/EVENING AS A SHORTWAVE TROUGH CLIPS ACROSS THE
REGION. CONDITIONS WILL FEEL COOLER WITH DEWPOINTS DROPPING INTO
MORE COMFORTABLE READINGS IN THE 50S...AND AS DAYTIME HIGHS ONLY
REACH INTO THE MID 70S TO LOW 80S MONDAY AND INTO THE 70S ON TUESDAY.
WEDNESDAY THROUGH SUNDAY.
FAIR WEATHER IS STILL ON TRACK FOR WEDNESDAY AS HIGH PRESSURE MOVES
OVER THE REGION. DRY CONDITIONS SHOULD HOLD OVER MOST OF SOUTHEAST
MICHIGAN ON THURSDAY MORNING...WITH EXCEPTION OF THE SOUTHERN MOST
COUNTIES WHERE SCATTERED SHOWERS WILL BEGIN TO POP. CHANCES OF
SHOWERS AND THUNDERSTORMS WILL SPREAD NORTHWARD THROUGH THE
AFTERNOON AND EVENING OFF LOW PUSHING INTO NORTHERN OHIO. CONFIDENCE
AND TIMING ON THIS SYSTEM IS LOW TO MODERATE DUE TO MODEL
INCONSISTENCIES. POTENTIAL FOR SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS WILL LINGER INTO SATURDAY.
MARINE...
STRONG SOUTHWEST WINDS WITH GUSTS OF 25 TO 30 KNOTS WILL CONTINUE
INTO TONIGHT IN ADVANCE OF A COLD FRONT DROPPING THROUGH THE GREAT
LAKES. THE STRONGEST WINDS WILL BE OVER SAGINAW BAY...WHERE
SOUTHWEST WINDS WILL FUNNEL. THE FRONT AND A WARM AND UNSTABLE
AIRMASS PRECEDING IT WILL ALSO PROVIDE ROUNDS OF SHOWERS AND
THUNDERSTORMS THROUGH TONIGHT...SOME OF WHICH WILL BE SEVERE. THE
MOST LIKELY THREAT WITH THUNDERSTORMS WILL BE WIND GUSTS TO 50
KNOTS. WINDS WILL TURN WEST AND THEN NORTHWEST BEHIND THE FRONT
MONDAY. WIND SPEEDS MONDAY LOOK TO BE GREATEST OVER NORTHERN LAKE
HURON...WHERE THEY WILL REACH BETWEEN 15 TO 25 KNOTS MONDAY NIGHT
THROUGH TUESDAY NIGHT AS COOLER AIR SETTLES OVER THE CENTRAL GREAT
LAKES REGION.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT UNTIL 10 PM EDT THIS EVENING FOR MIZ049.
LAKE HURON...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LHZ421-422-441>443.
LAKE ST CLAIR...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LCZ460.
MICHIGAN WATERS OF LAKE ERIE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LEZ444.
&&
AVIATION.....DT
SHORT TERM...DG
LONG TERM....HLO/DE
MARINE.......HLO
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Aug 2, 6:13 PM EST, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
713 PM EDT SUN AUG 2 2015
MIZ047>049-053>055-060>063-068>070-075-076-082-083-032030-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
713 PM EDT SUN AUG 2 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.
.DAY ONE...TONIGHT
THUNDERSTORMS WILL CONTINUE TO BUILD SOUTHWARD THROUGH THE AREA
AHEAD OF A COLD FRONT THIS EVENING AND INTO THE OVERNIGHT. SOME OF
THESE STORMS ARE EXPECTED TO BE SEVERE...ESPECIALLY BEFORE 2 AM.
STORMS WILL FOCUS ALONG AND NORTH OF INTERSTATE 69 THROUGH 9 PM AND
THEN SINK SOUTH INTO METRO DETROIT BETWEEN 10 PM AND MIDNIGHT.
THE PRIMARY HAZARD WILL BE DAMAGING WIND GUSTS TO 60 MPH. LARGE HAIL
TO ONE INCH IN DIAMETER AND AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE. STORM MOTION WILL BE TO THE SOUTHEAST AT 40 MPH.
A BEACH HAZARDS STATEMENT IS ALSO IN EFFECT FOR HURON COUNTY. SEE
THE LATEST COASTAL HAZARD MESSAGE FOR DETAIL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AND
RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC.
LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-032030-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
713 PM EDT SUN AUG 2 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.
.DAY ONE...TONIGHT
THUNDERSTORMS WILL CONTINUE TO BUILD SOUTHWARD THROUGH THE AREA
AHEAD OF A COLD FRONT THIS EVENING AND INTO THE OVERNIGHT. SOME OF
THESE STORMS ARE EXPECTED TO BE SEVERE...ESPECIALLY BEFORE 2 AM. THE
PRIMARY HAZARD WILL BE DAMAGING WIND GUSTS TO 50 KNOTS. LARGE HAIL
TO ONE INCH IN DIAMETER AND AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE. STORM MOTION WILL BE TO THE SOUTHEAST AT 35 KNOTS.
A BEACH HAZARDS STATEMENT IS IN EFFECT FOR HURON COUNTY. SEE THE
LATEST COASTAL HAZARD MESSAGE FOR DETAIL.
SMALL CRAFT ADVISORIES ARE IN EFFECT. SEE THE FORECAST FOR DETAIL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
DG
In the hours before
Special weather statement, Aug 2, 9:53 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1053 PM EDT SUN AUG 2 2015
MIZ063-068>070-075-076-030400-
LIVINGSTON-MACOMB-WASHTENAW-OAKLAND-WAYNE-ST. CLAIR-
1053 PM EDT SUN AUG 2 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ST.
CLAIR...SOUTHERN MACOMB...SOUTHERN LIVINGSTON...WAYNE...WASHTENAW AND
SOUTHERN OAKLAND COUNTIES...
AT 1053 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM ALGONAC TO NEAR MOUNT CLEMENS TO STOCKBRIDGE...AND
MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WARREN...ANN ARBOR...LIVONIA...TROY...SOUTHFIELD...TAYLOR...ST. CLAIR
SHORES...NOVI...ROMULUS...YPSILANTI...MOUNT CLEMENS...FLAT ROCK...
SALINE...BRIGHTON...MILAN...GROSSE POINTE...CHELSEA...ALGONAC...
DEXTER AND PINCKNEY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4262 8254 4261 8271 4261 8253 4255 8259
4256 8284 4239 8290 4224 8315 4209 8315
4208 8316 4218 8316 4209 8319 4208 8413
4248 8414 4262 8282 4259 8276 4260 8276
4271 8250
TIME...MOT...LOC 0253Z 305DEG 35KT 4261 8251 4255 8290 4245 8415
SCLocal storm report, Aug 2, 9:59 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1059 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 2 W PECK 43.26N 82.86W
08/02/2015 SANILAC MI TRAINED SPOTTER
NUMEROUS MEDIUM SIZE BRANCHES DOWN
&&
DTLocal storm report, Aug 2, 10:01 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1101 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HEAVY RAIN 2 N DAVISON 43.06N 83.52W
08/02/2015 M1.00 INCH GENESEE MI TRAINED SPOTTER
ONE INCH OF RAIN IN ONE HOUR.
1053 PM TSTM WND GST 5 NNW DEARBORN 42.38N 83.24W
08/02/2015 E60.00 MPH WAYNE MI TRAINED SPOTTER
60 MPH WIND REPORTED BY SPOTTER AT JOY RD AND EVERGREEN
&&
DELLIOTTLocal storm report, Aug 2, 10:04 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1104 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HEAVY RAIN SWARTZ CREEK 42.96N 83.83W
08/02/2015 M1.75 INCH GENESEE MI AMATEUR RADIO
OVER 1 INCH OF RAIN IN LESS THAN AN HOUR. MILLER RD AND
MORRIS RD.
&&
DELLIOTTLocal storm report, Aug 2, 10:05 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1105 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HEAVY RAIN SWARTZ CREEK 42.96N 83.83W
08/02/2015 M1.75 INCH GENESEE MI AMATEUR RADIO
OVER 1.5 INCHES OF RAIN IN LESS THAN AN HOUR. MILLER RD
AND MORRIS RD.
&&
DELLIOTTLocal storm report, Aug 2, 10:13 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1113 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY RAIN 2 W PECK 43.26N 82.86W
08/02/2015 M2.71 INCH SANILAC MI TRAINED SPOTTER
3 HOUR TOTAL
&&
DTMarine Thunderstorm Wind, Detroit River
- When
- August 2, 10:15 PM EST
- Where
- Detroit River forecast zone, Wyandotte
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.200, -83.170
A thunderstorm which brought down a small tree in Wyandotte moved into the Detroit River.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hurricane and Rip Current in Guam, August 2 to 9, 20152 deaths · 42 injured · $21 million · 2 events
- Tornado and Hail in Illinois, August 2, 20152 deaths · 20 injured · $1.0 million · EF1 · 33 events
- Hail and Damaging Winds in Michigan, August 2, 20152 injured · $72 million · 4.5 in hail · 35 events
- Strong Wind in Indiana, August 2, 20151 death · 4 injured · 1 event
- Tornado and Hail in Michigan, August 2, 2015$81,000 · EF1 · 61 events
- Tornadoes and Hail in Iowa, August 2, 2015$355,000 · EF1 · 24 events
- Hail in Nebraska, August 2, 2015$2.1 million · 1 in hail · 2 events
- Hail and Damaging Winds in Wisconsin, August 2, 2015$203,000 · 4 in hail · 29 events
- Hail and Damaging Winds in Wisconsin, August 2, 2015$56,000 · 3.75 in hail · 51 events
- Hail and Damaging Winds in Michigan, August 2, 2015$155,000 · 1 in hail · 10 events
- Flash Flooding in Utah, August 2 to 3, 2015$50,000 · 2 events
- Hail and Damaging Winds in Michigan, August 2, 2015$21,000 · 1.5 in hail · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 598160.